Under eye filler?

In the past before fat I have had Juvederm and restylene injected. So a few weeks ago I had beletero injected. The injector thought I wanted to add some filler close under the lash line. I wound up with a U shaped puff and a gully under the left eye. I went back and had the beletero removed with hylaronadaise and then a little more of the beletero added. So I still have some puff in this left eye and the gully. We can't seem to fill this "Gully" Why???

Doctor Answers 6

Under eye filler?

Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. Without a photo, it's difficult to recommend a specific treatment plan. In order to determine the best treatment plan for you, I recommend an in-person consultation with a well-trained dermatologist or plastic surgeon. Best of luck, Dr. Frucht.   


Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

What's going on?

Thank you for sharing your issues, but without seeing photos or evaluating you in person it is not possible to give proper guidance. Make an appointment for consultation with an eyelid specialist for comprehensive evaluation.
Good luck,

Under Eye Fillers

Please post photos of your under eye injections to assist you.  Injecting the tear trough is an art and careful placement is necessary.  Please consult an expert.  Best, Dr. Green

Eye Filler

Thank your for your question. Unfortunately, that area can swell and is difficult to treat. I would suggest considering a steroid injection or a surgical procedure. Both these suggestions will probably be the best option for you. I will also recommend for you to see set up a consultation with a double board certified plastic surgeon to best answer your questions and best meet your goals.

Edward E. Dickerson, IV, MD
Fayetteville Facial Plastic Surgeon
4.7 out of 5 stars 106 reviews

Swelling (late) from Fillers

There are a few possibilities but ask your injector to consider the following: Persitent brusing and swelling from the injections itself, persistent filler material, inflammatory nodules, granulomas and possible infection as a cause. Need an opinion from an expert injector. I would suggest to them consider injecting hyaluronidase or steroids into the area or possible surgical consultation if it doesn't resolve after some time. Might be worth starting an antibiotic to cover your basis but difficult to advice without seeing the patient in person and knowing what was injected. If it is persistent or you are worried, set up a follow up appointment with your dermatologist.

Alim R. Devani, MD, FRCPC
Calgary Dermatologist
5.0 out of 5 stars 10 reviews

Dark Circles, Eyelid Wrinkles/Bags Treatment -- Restylane or Belotero with Cannulas, Clear+Brilliant, Eclipse Micropen, Viva

Often this area can swell and is difficult to treat. I suggest you see an expert who does a significant amount of eye treatments.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.